# SDR UALA2012051002711

- Difficulty date: May 8, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,749 hours, 11,633 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 6ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHT UNSECURE AT 6AB.  SECURED FWD AND AFT EMERGENCY LIGHT PER MM 33-51-10-201.  OPS CHECKED OK.
